American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 367 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Ciprian Demeter, Terence Tao and Christoph Thiele. Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008) 4989-5042. MR 2403711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Andrei K. Lerner. An elementary approach to several results on the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc. 136 (2008) 2829-2833. MR 2399047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Nets Hawk Katz and Chun-Yen Shen. A slight improvement to Garaev's sum product estimate. Proc. Amer. Math. Soc. 136 (2008) 2499-2504. MR 2390519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Wael Abu-Shammala and Alberto Torchinsky. Spaces between $H^{1}$ and $L^{1}$. Proc. Amer. Math. Soc. 136 (2008) 1743-1748. MR 2373604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Juha Lehrbäck. Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008) 2193-2200. MR 2383525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jiaxin Hu and Xueping Huang. A note on the limiting weak-type behavior for maximal operators. Proc. Amer. Math. Soc. 136 (2008) 1599-1607. MR 2373589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[98] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Leslie C. Cheng. On Littlewood-Paley functions. Proc. Amer. Math. Soc. 135 (2007) 3241-3247. MR 2322755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] N. Kruglyak and E. A. Kuznetsov. The limiting case of the Marcinkiewicz integral: growth for convex sets. Proc. Amer. Math. Soc. 135 (2007) 3283-3293. MR 2322760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] G. A. Karagulyan. On unboundedness of maximal operators for directional Hilbert transforms. Proc. Amer. Math. Soc. 135 (2007) 3133-3141. MR 2322743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Wael Abu-Shammala and Alberto Torchinsky. The atomic decomposition in $L^{1}(R^n)$. Proc. Amer. Math. Soc. 135 (2007) 2839-2843. MR 2317960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Lin Tang. $BLO$ spaces associated with the sections. Proc. Amer. Math. Soc. 135 (2007) 2423-2432. MR 2302563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Anatoly Ryabogin and Dmitry Ryabogin. Hardy spaces and partial derivatives of conjugate harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 2461-2470. MR 2302567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] María J. Carro, José A. Raposo and Javier Soria. Recent developments in the theory of Lorentz spaces and weighted inequalities. Memoirs of the AMS 187 (2007) MR 2308059.
Book volume table of contents   

[106] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents   

[107] J. M. Aldaz and J. Pérez Lázaro. Functions of bounded variation, the derivative of the one dimensional maximal function, and applications to inequalities. Trans. Amer. Math. Soc. 359 (2007) 2443-2461. MR 2276629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Paul Taylor. Bochner-Riesz means with respect to a rough distance function. Trans. Amer. Math. Soc. 359 (2007) 1403-1432. MR 2272131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Hannes Luiro. Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc. 135 (2007) 243-251. MR 2280193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Michael T. Lacey and Xiaochun Li. Maximal theorems for the directional Hilbert transform on the plane. Trans. Amer. Math. Soc. 358 (2006) 4099-4117. MR 2219012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Muharem Avdispahic and Lejla Smajlovic. On maximal operators on $k$-spheres in $\mathbb{Z}^{n}$. Proc. Amer. Math. Soc. 134 (2006) 2125-2130. MR 2215783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Prabhu Janakiraman. Limiting weak--type behavior for singular integral and maximal operators. Trans. Amer. Math. Soc. 358 (2006) 1937-1952. MR 2197436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] D. S. Anisimov and S. V. Kislyakov. Double singular integrals: Interpolation and correction. St. Petersburg Math. J. 16 (2005) 749-772. MR 2106665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Cheonghee Ahn and Yonggeun Cho. Lorentz space extension of Strichartz estimates. Proc. Amer. Math. Soc. 133 (2005) 3497-3503. MR 2163584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Wengu Chen, Yan Meng and Dachun Yang. Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005) 2671-2680. MR 2146213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 367 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia